UNIBA
WEBMAIL
ESSE3
E-LEARNING
IRIS
LOG IN

Publications

14. Loiudice, Annunziata Critical problems with Hardy potential on Stratified Lie groups, to appear in Adv. Diff. Equations
 
13. Loiudice, Annunziata A multiplicity result for a nonhomogeneous subelliptic problem with Sobolev exponent, Advances in Harmonic Analysis and Partial Differential Equations, Trends in Math. 2020, 99-120.
 
12. Loiudice, Annunziata Asymptotic estimates and non-existence results for critical problems with Hardy term involving Grushin-type operators, Ann. Mat. Pura Appl. (4) 198 (2019), no. 6, 1909–1930.  Download PDF
 
11. Loiudice, Annunziata Optimal decay of p-Sobolev extremals on Carnot groups, J. Math. Anal. Appl.470 (2019), no. 1, 619–631. Download PDF
 
10. Loiudice, Annunziata Local behavior of solutions to subelliptic problems with Hardy potential on Carnot groups. Mediterr. J. Math. 15 (2018), no. 3, Art. 81, 20 pp. Download PDF
 

9.  Loiudice, Annunziata Critical growth problems with singular nonlinearities on Carnot groups. Nonlinear Anal. 126 (2015), 415–436.

8. Jannelli, Enrico; Loiudice, Annunziata Critical polyharmonic problems with singular nonlinearities. Nonlinear Anal. 110 (2014), 77–96.

7. Loiudice, Annunziata Lp-weak regularity and asymptotic behavior of solutions for critical equations with singular potentials on Carnot groups. NoDEA Nonlinear Differential Equations Appl. 17 (2010), no. 5, 575–589.
 
6. Loiudice, Annunziata Asymptotic behaviour of solutions for a class of degenerate elliptic critical problems. Nonlinear Anal. 70 (2009), no. 8, 2986–2991.
 
5. Loiudice, Annunziata Semilinear subelliptic equations on rational Carnot groups. Subelliptic PDE's and applications to geometry and finance, 163–170, Lect. Notes Semin. Interdiscip. Mat., 6, Semin. Interdiscip. Mat. (S.I.M.), Potenza, 2007. 
 
4.  Loiudice, Annunziata Semilinear subelliptic problems with critical growth on Carnot groups. Manuscripta Math. 124 (2007), no. 2, 247–259 .Download PDF
 
3.  Loiudice, Annunziata Existence of infinitely many solutions for a class of semilinear subelliptic equations on rational Carnot groups. Adv. Nonlinear Stud. 7 (2007), no. 2, 163–185. Download PDF
 
2. Loiudice, Annunziata Sobolev inequalities with remainder terms for sublaplacians and other subelliptic operators. NoDEA Nonlinear Differential Equations Appl. 13 (2006), no. 1, 119–136.
 

1. Loiudice, Annunziata Improved Sobolev inequalities on the Heisenberg group. Nonlinear Anal. 62 (2005), no. 5, 953–962.

« luglio 2022 »
month-7
lu ma me gi ve sa do
27 28 29 30 1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30 31